Alert archive / North Carolina / Gale Warnings in 2014
Gale Warning 7, NWS Wilmington, NC
NWS Wilmington, NC issued this gale warning at Mar 3, 2014, 4:23 AM EST. It took effect at Mar 3, 2014, 1:00 PM EST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 3, 2014, 4:23 AM EST (09:23 UTC)
- In effect from
- Mar 3, 2014, 1:00 PM EST
- Expired
- Mar 4, 2014, 3:37 AM EST
- In force
- 15 hr
- Issued by
- NWS Wilmington, NC
The text
As transmitted, in the capitals the NWS used until 2016.
183 WHUS72 KILM 030923 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 423 AM EST MON MAR 3 2014 AMZ250-252-254-256-032100- /O.UPG.KILM.SC.Y.0023.140303T2100Z-140304T1800Z/ /O.NEW.KILM.GL.W.0007.140303T1800Z-140304T1100Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 423 AM EST MON MAR 3 2014 ...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 AM EST TUESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...NORTH 25 TO 30 KT. GUSTS AROUND 35 KT...STRONGEST TONIGHT. * SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ RJD
3 follow-up statements
228 WHUS72 KILM 032005 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 305 PM EST MON MAR 3 2014 AMZ250-252-254-256-040415- /O.CON.KILM.GL.W.0007.000000T0000Z-140304T1100Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 305 PM EST MON MAR 3 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST TUESDAY... * WINDS...NORTH 20 TO 30 KT WITH GUSTS TO 35 KT. * SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
006 WHUS72 KILM 040405 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1105 PM EST MON MAR 3 2014 AMZ250-252-254-256-041100- /O.CON.KILM.GL.W.0007.000000T0000Z-140304T1100Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1105 PM EST MON MAR 3 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST TUESDAY... * WINDS...NORTH TO NORTHEAST 20 TO 30 KT...WITH GUSTS UP TO 35 KT. * SEAS...5 TO 8 FEET. DOMINANT AND AVERAGE PERIODS AROUND 6 SECONDS. HIGHEST SEAS ACROSS THE OUTER WATERS OFF CAPE FEAR...AND OFF FROM THE MOUTH OF WINYAH BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ DOUGH
866 WHUS72 KILM 040837 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 337 AM EST TUE MAR 4 2014 AMZ250-252-254-256-042100- /O.CAN.KILM.GL.W.0007.000000T0000Z-140304T1100Z/ /O.NEW.KILM.SC.Y.0024.140304T0837Z-140305T0300Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 337 AM EST TUE MAR 4 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTH 20 TO 25 KT. GUSTS UP TO 30 KT THIS MORNING. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RJD
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this gale warning went out at Mar 3, 1:46 AM EST, 2 hours 37 minutes earlier.
Area forecast discussion, Mar 3, 1:46 AM EST, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
146 AM EST MON MAR 3 2014
.SYNOPSIS...
A STRONG COLD FRONT WILL BARREL ACROSS THE EASTERN CAROLINAS THIS
AFTERNOON...BRINGING AN ABRUPT END TO THE UNSEASONABLY WARM
TEMPERATURES. COLD HIGH PRESSURE WILL GRADUALLY WEDGE SOUTH ACROSS
THE AREA AND PERSIST THROUGH WEDNESDAY. A POTENTIALLY STRONG LOW
PRESSURE SYSTEM RISING OUT OF THE GULF OF MEXICO MAY TRACK NORTHEAST
ALONG THE CAROLINA COASTLINE THURSDAY INTO FRIDAY. HIGH PRESSURE
WILL BUILD IN BEHIND THIS SYSTEM FRIDAY NIGHT INTO SATURDAY. ANOTHER
COLD FRONT COULD SWEEP ACROSS THE REGION SUNDAY.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
AS OF 1045 PM SUNDAY...BASED ON THE LATEST IR SAT IMAGERY...
PARTICULARLY THE 11-3.9 MICRON CHANNEL...HIGH LEVEL
CLOUDS...MAINLY THE THIN VARIETY...WILL CONTINUE TO TRACK ACROSS
THE ILM CWA OVERNIGHT. WILL CONTINUE WITH THE ADDITION OF OPAQUE
MID-LEVEL CLOUDS ACROSS THE NORTHERN 1/2 OF THE ILM CWA AFTER
MIDNIGHT. HAVE ADJUSTED SKY CONDITIONS ACCORDINGLY. WILL CONTINUE
WITH THE PCPN-FREE OVERNIGHT FORECAST...WITH THE ACTIVITY JUST ON
THE NORTHERN CWA DOORSTEPS BY DAYBREAK MONDAY. BASED ON LATEST
TRENDS AND AVBL MODEL MOS GUIDANCE...WILL MAKE NO CHANGES TO THE
PREVIOUSLY UPDATED TEMP FORECAST. OVERALL...MIN TEMPS WILL DROP
INTO THE 50 TO 55 RANGE THRU-OUT...WITH THE EXCEPTION ALONG THE
IMMEDIATE COAST WHERE THE MID 50S WILL BE COMMON.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
AS OF 300 PM SUNDAY...LOW PRESSURE OVER THE WESTERN CAROLINAS
MONDAY AM WILL MOVE SLOWLY EAST AS A COLD FRONT DROPS INTO THE
AREA DURING THE DAY AND PASSES TO THE SOUTH AND EAST OF THE AREA
DURING THE EVENING. THERE COULD BE A FEW SHOWERS ALONG AND AHEAD
OF THE FRONT BUT CURRENT MODELS SHOW MORE RAIN ALONG AND BEHIND
THE FRONT THAN THEY DID PREVIOUSLY. THERE COULD BE A TRANSITION TO
SLEET OR FREEZING RAIN DURING THE LATE AFTERNOON INTO THE EVENING
AS COLD AIR WORKS IN BEHIND THE FRONT AND MOISTURE LINGERS. MOST
OF THE LIFT MOVES OUT OF THE AREA BY 03Z BUT FORECAST SOUNDINGS
SHOW LINGERING MOISTURE IN THE LOWEST 200 MB SO WE COULD SEE A
LITTLE LIGHT FREEZING RAIN OR DRIZZLE WELL INTO THE NIGHTTIME
HOURS.
AT THIS POINT...IT LOOKS LIKE MOST OF THE QPF WILL BE OVER BEFORE
FREEZING TEMPERATURES ARRIVE SO LESS THAN A TENTH OF AN INCH OF QPF
IS EXPECTED AFTER TEMPERATURES REACH FREEZING. FURTHER...THE GROUND
WILL BE FAIRLY WARM DUE TO CONDITIONS TODAY AND EARLY MONDAY SO ANY
ACCUMULATION OF ICE WOULD BE LIMITED TO ELEVATED SURFACES AND WOULD
BE LIKELY BE LIMITED TO A TRACE OR FEW HUNDREDTHS OF AN INCH. ANY
SLEET WOULD ALSO BE LIMITED TO A DUSTING AND SHOULD MELT PRETTY
QUICKLY. IN LIGHT OF THESE EXPECTATIONS...A WINTER WEATHER ADVISORY
DOES NOT APPEAR TO BE WARRANTED AT THIS TIME. ONE MAY BE REQUIRED
IN LATER FORECASTS AS MODELS HAVE BEEN TRENDING TOWARD RETAINING
MORE MOISTURE AND LIFT AFTER THE COLD AIR ARRIVES.
POPS FOR MONDAY INTO MONDAY EVENING ARE IN THE LIKELY CATEGORY NORTH
AND CHANCE SOUTH. HIGHS MONDAY WILL BE IN THE 60S...BUT A RAPID
DROP IN TEMPERATURES IS EXPECTED AFTER THE FROPA DURING THE
AFTERNOON AND EVENING SUCH THAT TEMPERATURES COULD BE IN THE 60S
ONLY TO BE IN THE 30S TWO OR THREE HOURS LATER.
TUESDAY PROVIDES A RESPITE FROM PRECIPITATION WITH PARTLY TO MOSTLY
CLOUDY SKIES AND TEMPERATURES IN THE 40S WITH BRISK N TO NE WINDS SO
IT WILL BE ANOTHER RAW WINTER DAY.
CLOUDS INCREASE TUESDAY NIGHT AS ANOTHER IMPULSE ALOFT MOVES INTO
THE AREA. THE GFS BRINGS IN RAIN WHILE THE NAM REMAINS DRY. FOR
NOW...HAVE GONE WITH CHANCE OR SLIGHT CHANCE POPS FOR RAIN BUT A
WINTRY MIX IS POSSIBLE AGAIN TUESDAY NIGHT SHOULD SIGNIFICANT
PRECIPITATION MATERIALIZE AS LOWS SHOULD RANGE FROM AROUND 30 TO THE
MIDDLE 30S.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
AS OF 300 PM SUNDAY...MEDIUM RANGE GUIDANCE POINTS TO AN ACTIVE AND
RATHER COOL SCENARIO FOR THE REMAINDER OF THE WORK WEEK WITH
CONDITIONS IMPROVING FOR THE WEEKEND.
THE FIRST ISSUE WILL BE A GLANCING MOSTLY MID LEVEL SYSTEM FOR THE
FIRST HALF OF WEDNESDAY. MOST OF THE LIGHT RAIN WILL BE CONFINED TO
THE COAST AND THERMAL PROFILES...AT LEAST FOR THE DAYTIME HOURS SHOW
ALL LIQUID PRECIPITATION. THE MAIN SYSTEM TO IMPACT THE AREA STARTS
TO TAKE SHAPE IN THE GULF OF MEXICO AND I HAVE DECREASED POPS IN THE
WAKE OF THE FIRST SYSTEM TO REPRESENT MORE OF A NVA SCENARIO...THIS
FOR LATER WEDNESDAY.
GUIDANCE SHOWS AN INTERESTING DEVELOPMENT FOR THERMAL PROFILES
THURSDAY AS A SHORTWAVE MOVING ACROSS THE NORTHERN STREAM HAS
IMPLICATIONS ON THE CONVERGENCE AT THE MID LEVELS THAT MODULATES THE
COLD AIR DAMMING ACROSS OUR AREA. LONG STORY SHORT...SURFACE
PRESSURES ARE LOWER AND THE WEDGE RETREATS MORE QUICKLY THUS THERE
IS GROWING CONFIDENCE OF AN ALL RAIN EVENT. I HAVE INCREASED POPS
VIA WPC GUIDANCE AND TO MATCH ADJACENT OFFICES FOR THURSDAY INTO
FRIDAY MORNING. VALUES GO TO LIKELY.
FOR THE WEEKEND...A BROAD SOUTHWEST FLOW DEVELOPS IN THE WAKE OF THE
SYSTEM AT THE MID LEVELS WITH HIGH PRESSURE AT THE SURFACE MOVING
FROM THE MISSISSIPPI VALLEY TO OFF THE SOUTHEAST COAST. 2M
TEMPERATURES QUICKLY RESPOND TO CLIMATOLOGY OR JUST ABOVE.
&&
.AVIATION /06Z MONDAY THROUGH FRIDAY/...
AS OF 06Z...TERMINALS ARE CURRENTLY VFR WITH S-SSW WINDS. AHEAD OF A
COLD FRONT EXPECT WARM AIR ADVECTION TO INCREASE BOUNDARY LAYER WIND
SPEEDS ENOUGH TO MAINTAIN SURFACE WINDS SPEEDS OF 5-9 KNOTS THIS
MORNING. THIS SHOULD MITIGATE ANY FOG DEVELOPMENT ALTHOUGH A SHARP
LOW LEVEL INVERSION COULD TRAP ENOUGH MOISTURE TO PRODUCE SCT
LIFR/IFR LEVEL ST AFTER 09Z MAINLY AT THE COASTAL TERMINALS.
VFR CONDITIONS WITH SW WINDS WILL GIVE WAY TO IFR ST...MVFR VSBYS
AND N WINDS GUSTING TO 20-25 KTS IN THE AFTERNOON AS A STRONG COLD
FRONT MOVES THROUGH. MODEL SOUNDINGS HINT AT THE POSSIBILITY OF
SLEET MIXED IN WITH THE RAIN TOWARDS THE END OF THE TAF VALID PERIOD
AT KLBT/KFLO/KILM BUT IT APPEARS PRECIPITATION WILL MOSTLY END
BEFORE THE LOWER ATMOSPHERE GETS COLD ENOUGH. IFR SHOULD IMPROVE TO
MVFR IN THE EVENING WITH VFR POSSIBLE NEAR THE TAIL END OF THE TAF
VALID PERIOD.
EXTENDED OUTLOOK...MVFR/CHANCE SHOWERS THROUGH THE PERIOD. BEST
CHANCE PRECIPITATION/IFR WED AND THURS EVNG THROUGH FRI.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 1045 PM SUNDAY...ELONGATED SFC HIGH CENTER JUST OFF THE
CAROLINA COASTS THIS EVENING...WILL MOVE FURTHER OFFSHORE
OVERNIGHT. THE FLOW AHEAD OF THE APPROACHING COLD FRONT FROM THE
NORTH WILL COMBINE WITH THE FLOW ON THE BACKSIDE OF THE DEPARTING
HIGH...AND PRODUCE A SFC PRESSURE PATTERN AND A SLOW TIGHTENING
GRADIENT THAT WILL YIELD INCREASING SW WINDS OVERNIGHT. WILL NEED
TO MONITOR THE LOW THAT DEVELOPS ALONG THE COLD FRONT LATE TONIGHT
INTO MON WHICH COULD FURTHER TIGHTEN THE SFC PG AND PRODUCE SCA
THRESHOLD WINDS EARLIER THAN WHAT IS CURRENTLY ADVERTISED.
SIGNIFICANT SEAS WILL RANGE BETWEEN 2 TO 5 FT OVERNIGHT...AND
MAINLY BE A FUNCTION OF A 3 TO 5 SECOND PERIOD WIND DRIVEN WAVES
RESULTING FROM THE INCREASING SW FLOW.
SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
AS OF 300 PM SUNDAY...S TO SW WINDS OF 15 TO 20 KT MONDAY WILL VEER
TO THE N TO NE AS THE FRONT PASSES AND INCREASE TO 20 TO 25 KT
MONDAY NIGHT...THEN GRADUALLY DIMINISH TO 10 TO 15 KT BY TUESDAY
NIGHT. SEAS OF 3 TO 5 FT WILL BUILD TO 5 TO 7 FEET BY MONDAY NIGHT
BEFORE GRADUALLY SUBSIDING TO 3 TO 5 FT BY TUESDAY NIGHT.
LONG TERM /WEDNESDAY THROUGH FRIDAY/...
AS OF 300 PM SUNDAY...THE THEME FOR THE EXTENDED COASTAL WATERS
FORECAST IS CHANGEABLE CONDITIONS. INITIALLY A STRONG NORTHEASTERLY
FLOW WILL BE IN PLACE ON THE ORDER OF 15-20 KNOTS. THIS FLOW WILL
REMAIN STEADY STATE THROUGH EARLY THURSDAY BEFORE INCREASING IN
STRENGTH LATER THURSDAY MORNING AND VEERING MORE TO THE EAST. THIS
IN RESPONSE TO LOW PRESSURE EMERGING FROM THE GULF OF MEXICO. THE
STORM SYSTEM QUICKLY MOVES UP THE COAST JUST OFFSHORE AND WE ARE
EXPECTING A NORTHERLY COMPONENT TO THE WINDS THROUGH FRIDAY. SEAS
DO NOT LOOK SO IMPRESSIVE AS THE FETCH FROM THE NORTH...NORTHEAST
WILL KEEP THE MOSTLY SPECTRUM OF CHOPPY WIND WAVES LIMITED. STILL
EXPECT SMALL CRAFT CONDITIONS MOSTLY DUE TO WINDS AND SEAS FROM TIME
TO TIME TO BE COMMON.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 4 PM MONDAY TO 1 PM EST TUESDAY FOR
AMZ250-252-254-256.
&&
NEAR TERM...DCH
SHORT TERM...RAN
LONG TERM...SHK
AVIATION...MRR/RJDHazardous weather outlook, Mar 2, 8:00 PM EST, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 800 PM EST SUN MAR 2 2014 NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-053-055-040100- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND NEW HANOVER- INLAND BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN- 800 PM EST SUN MAR 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. FOR LATE MONDAY THRU MONDAY NIGHT... THERE IS A SLIGHT CHANCE FOR THE RAIN TO MIX WITH OR CHANGE TO FREEZING RAIN OR SLEET BEFORE ENDING MONDAY NIGHT. LITTLE OR NO ACCUMULATION IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ106-108-110-SCZ054-056-040100- COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY- COASTAL GEORGETOWN- 800 PM EST SUN MAR 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. FOR LATE MONDAY THRU MONDAY NIGHT... THERE IS A SLIGHT CHANCE FOR THE RAIN TO MIX WITH OR CHANGE TO FREEZING RAIN OR SLEET BEFORE ENDING MONDAY NIGHT. LITTLE OR NO ACCUMULATION IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-040100- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 800 PM EST SUN MAR 2 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM MONDAY TO 1 PM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. FOR LATE MONDAY THRU TUESDAY MORNING... NORTH TO NORTHEAST WINDS MAY BRIEFLY GUST TO GALE FORCE...34 KT OR GREATER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DOUGH
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 4:42 AM EST | Winter Weather Advisory | ILM | Bladen, Pender, Robeson | 23 hr |
Nearby
Gale Warnings in North Carolina, 2014Every gale warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.